# SDR SIMA20220227001

- Difficulty date: February 27, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 41,368 hours, 36,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT MOUNT BROKEN-C/A-RAR AFT EMERGENCY FLASHLIGHT ASSY. IAW EMB-145 AMM TASK 30-50-16. NO DEFECTS NOTED. OPC GOOD.
